# SDR UPS02439214

- Difficulty date: August 2, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT UPPER FWD CORNER 1EA FASTENER HOLE CRACK FOUND  AT SKIN, APPROX 1/2" RUNNING DOWNWARD AND 5/16" RUNNING UPWARD PLS REFER ATT FTG. (BS1810 TO 1810, STR R28 TO R28)     WASHER AND DOUBLER INSTALLED AT UPPER FWD CUTOUT AS PER SRM 53-30-03  FIG 62 WORK DETAIL REFER ATTACHED CWS. AND EO B747-5330-14013-B REPEAT INSPECTION IS REQUIRED AT INTERVAL 3000 CYCLES AS PER SRM 53-30-03 FIG 62 TABLE 3.
